# SDR CA110526004

- Difficulty date: May 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 34,721 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528637
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 35,627 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT INBD TO A MX BASE, THE NR 1 HYD QUANTITY WENT TO ZERO FOLLOWED BY THE PRESSURE GOING TO ZERO WITH ASSOCIATED SYS LOW PRESSURE CAUTION MESSAGES. THE NR 1 HYD SYS PRESSURE LINE IN THE AFT EQUIPMENT BAY WAS FOUND CHAFED THROUGH.  IT APPEARS THAT THE CHAFING WAS A RESULT OF THE BULKHEAD FITTING AT THE TOP OF THE LINE COMING LOOSE ALLOWING MOVEMENT OF THE LINE.  THE BRACKET THAT THE BULKHEAD FITTING MOUNTS IN WAS WORN SEVERE AND SEVERAL FAIRLEAD BRACKETS ALONG THE LINE WERE ALSO SEVERELY WORN.  THE BRACKET WAS REPAIRED AND THE RUBBER INSERTS FOR THE FAIRLEADS WERE REPLACED. HYD LINE PN 601R75286-37, IPC 29-11-00, FIG. 15-120.
